# SDR SWAA2018071823602

- Difficulty date: July 17, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 41,584 hours, 24,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D17101100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MID CABIN EMERGENCY LIGHT BATTERY FAILED TEST.  R&R BATTERY PACK PER MM.
